# SDR ASOA04912

- Difficulty date: November 17, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 7,367 hours
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3501163
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO BAY FLOOR SILL AT FS 562.72-FS 589.00 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO BAY FLOOR SILL AT FS 562.72- FS 589.00 IAW EO 600-53-0095.
